# SDR SWAA100923

- Difficulty date: February 17, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 73,309 hours, 66,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT EMERGENCY EXIT LIGHT COVER LOOSE AT ROW 6.  SECURED COVER PER MM.
